# SDR UPS08552083

- Difficulty date: April 9, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 16,820 hours, 10,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs1787-1806 S6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON APU DOOR CUTOUT OUTBOARD STRAP.  REMOVED, FABRICATED, INSTALLED STRAP.
